# SDR S9BA2014112000014

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 340B351
- Aircraft time: 29,350 hours, 32,492 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500110
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A AND PAX COMPLAINED OF BURNING ODOR IN CABIN.  RETURNED TO GATE.  R & R PAX SEAT 5A POSITION UPPER FLUORESCENT LIGHT, AFT LAMP HOLDER IAW WIRING MANUAL 20-20-15.  OPS CHECK GOOD IAW AMM 33-21-05-04-1.
